# SDR QXEA2012081800864

- Difficulty date: August 18, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 27,051 hours, 27,982 cycles
- Engine: Pwc PW150A
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER STARTING NR 1 ENGINE, CONDITION LEVERS TO MAX.  NR 1 PEC, NR 1 AC GENERATOR CAUTIONS ILLUMINATED, NR 1 PROPELLER FEATHERED ON ITS OWN.  THE ED DISPLAYS A POWERPLANT MESSAGE. INTERROGATED CDS.  FOUND FAULT CODES 130 AND 134 CH A AND B NR 1 ENGINE. COMPLIED WITH FIM TASK 61-20-03-810-815,  PEC CAUTION AND P/P MESSAGE NO LONGER PRESENT.  ACFT GENERATOR CAUTION IN FEATHER IS NORMAL INDICATION.  PERFORMED OPS TEST IAW AMM TASK 24-21-00-710-801.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
